MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 BROACH CORAIL AMT 16; HIP INSTRUMENTS : BROACHES

DEPUY FRANCE SAS 3003895575 BROACH CORAIL AMT 16; HIP INSTRUMENTS : BROACHES
Catalog Number L20416
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
After removal of o-ring as per fsca corail (b)(4).The trial neck and the trial stem are disassembling/separating without any forces.This did not happen intaoperatively, no adverse consequences for anybody.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device was returned depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BROACH CORAIL AMT 16
Common Device Name
HIP INSTRUMENTS : BROACHES
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key7663864
Report Number1818910-2018-63817
Device Sequence Number1524661
Product Code HTQ
UDI-Device Identifier10603295258186
UDI-Public10603295258186
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL20416
Device Lot NumberSO2030844
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date07/05/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1